# SDR YENA2025032400301

- Difficulty date: March 21, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N613JB
- Make and model: Airbus A320-232
- Aircraft serial: 02449
- Aircraft time: 74,823 hours, 26,907 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Thermostat
- Part number: 341E030000
- Part serial: 03008
- Condition: Failed
- Location: Zone 400
- Part time: 6,110 hours, 2,388 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2121, FLL-LAX. (AIRCRAFT DECLARED AN EMERGENCY).' ON CLIMB OUT 2 TIMES AIR ENG 1 BLEED ABNORMAL MSG CLEARED ITSELF 3RD TIME WE COMPLIED WITH QRH TAKEOFF WAS A TOGA BLEEDS OFF AND PSI WAS 22 / 215 C. ENG ONE #1 . WHEN WE STARTED GETTING THE BLEED ABNORMAL MSG; REMOVED AND REPLACED #1 ENGINE THERMOSTAT SOLENOID LEAK CHECK GOOD AND OPS CHECK GOOD . RAN ENGINE FOR 5 MINUTES NORMAL INDICATION AND NO FAULTS AT THIS TIME REF AMM 36-11-55-400-001-A FIN 10HA1 BMC BITE CHECK GOOD.'
